Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 104, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 3, 2012, 2:46 PM EDT for 4 counties in West Virginia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2012, 2:46 PM EDT (18:46 UTC)
- Expired
- Jul 3, 2012, 3:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Braxton County, WV, Calhoun County, WV, Gilmer County, WV, Roane County, WV
The radar
The Charleston,WV radar (KRLX), 84 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
370 WUUS51 KRLX 031846 SVRRLX WVC007-013-021-087-031915- /O.NEW.KRLX.SV.W.0104.120703T1846Z-120703T1915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 246 PM EDT TUE JUL 3 2012 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL BRAXTON COUNTY IN WEST VIRGINIA... CENTRAL CALHOUN COUNTY IN WEST VIRGINIA... SOUTHWESTERN GILMER COUNTY IN WEST VIRGINIA... EAST CENTRAL ROANE COUNTY IN WEST VIRGINIA... * UNTIL 315 PM EDT * AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ARNOLDSBURG...OR 7 MILES SOUTH OF GRANTSVILLE...AND MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILLSTONE...ORMA...STUMPTOWN...NICUT...SHOCK...NORMANTOWN... ROSEDALE AND CEDARVILLE.. . PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3885 8079 3866 8093 3877 8130 3889 8114 TIME...MOT...LOC 1845Z 280DEG 18KT 3882 8111 $$ 16
2 follow-up statements
804 WWUS51 KRLX 031903 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 303 PM EDT TUE JUL 3 2012 WVC087-031912- /O.CAN.KRLX.SV.W.0104.000000T0000Z-120703T1915Z/ ROANE WV- 303 PM EDT TUE JUL 3 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROANE COUNTY IS CANCELLED...THE STRONGEST PART OF THE THUNDERSTORM HAS MOVED OUT OF ROANE COUNTY... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3873 8115 3888 8104 3885 8079 3866 8093 TIME...MOT...LOC 1902Z 280DEG 23KT 3879 8096 $$ WVC007-013-021-031915- /O.CON.KRLX.SV.W.0104.000000T0000Z-120703T1915Z/ GILMER WV-CALHOUN WV-BRAXTON WV- 303 PM EDT TUE JUL 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR WEST CENTRAL BRAXTON...EAST CENTRAL CALHOUN AND SOUTHWESTERN GILMER COUNTIES... AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SHOCK...OR 11 MILES SOUTHEAST OF GRANTSVILLE...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORMANTOWN...ROSEDALE AND CEDARVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3873 8115 3888 8104 3885 8079 3866 8093 TIME...MOT...LOC 1902Z 280DEG 23KT 3879 8096 $$ 16
686 WWUS51 KRLX 031913 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 313 PM EDT TUE JUL 3 2012 WVC007-013-021-031923- /O.EXP.KRLX.SV.W.0104.000000T0000Z-120703T1915Z/ GILMER WV-CALHOUN WV-BRAXTON WV- 313 PM EDT TUE JUL 3 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BRAXTON...EAST CENTRAL CALHOUN AND SOUTHWESTERN GILMER COUNTIES WILL EXPIRE AT 315 PM EDT... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3873 8115 3888 8104 3885 8079 3866 8093 TIME...MOT...LOC 1913Z 280DEG 23KT 3878 8087 $$ 16
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:33 PM EDT, 13 minutes earlier.
Area forecast discussion, Jul 3, 2:33 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
233 PM EDT TUE JUL 3 2012
.SYNOPSIS...
NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH MIDWEEK. UPPER LEVEL
HIGH PRESSURE WILL BUILD INTO THE AREA LATER IN THE WEEK...BEFORE
NORTHWEST FLOW REDEVELOPS FOR SUNDAY AND CONTINUES INTO NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
10 AM UPDATE. GROWING CONCERN WITH TAIL END OF MCS DROPPING
SOUTHEAST OUT OF MICHIGAN THIS MORNING TO BUILD SOUTH AND MOVE
ACROSS NORTHEASTERN THIRD OF CWA LATER THIS AFTERNOON AND EVENING.
RAISED POPS TO LIKELY THERE. KEPT CHANCE POPS REMAINDER OF AREA WITH
DIURNAL INSTABILITY. ALSO INCLUDED GUSTY WINDS IN STORMS THAT DO
DEVELOP AREA WIDE THIS AFTERNOON...GIVEN SOUNDING PROFILE.
PREVIOUS DISCUSSION...
GENERAL NORTHWEST FLOW WILL CONTINUE AND SLIGHTLY AMPLIFY OVER THE
COURSE OF THIS PERIOD AS UPPER TROUGH REMAINS TO THE EAST OF THE
AREA WHILE UPPER RIDGING BUILDS OVER THE CENTRAL CONUS. A DIFFUSE
FRONTAL ZONE REMAINED OVER THE NORTHERN PART OF THE AREA...MOST
NOTABLE BY THE MUCH DRIER AIR TO THE NORTHEAST. PRIMARY FORECAST
CONCERNS OVER THE PERIOD CONTINUE TO BE THE WARM TEMPERATURES ALONG
WITH INCREASING CHANCES FOR SHOWERS/THUNDERSTORMS.
TUESDAY HEIGHTS RISE OVER THE REGION AS AFOREMENTIONED UPPER RIDGING
BUILDS TOWARD THE AREA. BEST FLOW/DYNAMICS WILL REMAIN NORTHEAST OF
THE AREA AS SUCH. HOWEVER...REDEVELOPMENT FROM ERODING MCS
CURRENTLY MOVING ACROSS WESTERN GREAT LAKES AREA BEARS WATCHING AS
WELL. CURRENT POSITION PER 06Z IR SAT SHOW THE FEATURE MOVING A
BIT QUICKER THAN VARIOUS NWP PICKING UP ON. EARLIER THINKING WAS
THAT THIS WOULD LARGELY BYPASS THE AREA TO THE NORTH AND EAST BUT
LAST FEW IR SAT FRAMES SHOW CLOUD SHIELD TAKING A BIT MORE SE
SHIFT TOWARDS THE FORECAST AREA. PREVIOUS FORECAST HAS A GOOD
HANDLE ON MAX TEMPS WITH PROGGED 925MB TEMPS OF ABOUT 28C AND HAVE
ONLY MADE MINOR TWEAKS. SHOULD CLOUD COVER FROM MCS TO THE NORTHWEST
MAKE IT INTO AREA QUICKER MAX TEMPS WOULD LIKELY BE A FEW DEGREES
LOWER. THOUGH HEAT ADVISORY TEMPERATURES ARE NOT EXPECTED FROM A
CRITERIA STANDPOINT...WILL CONTINUE WITH CURRENT HEAT ADVISORY
PLANNED FOR MUCH OF THE LOWLANDS TODAY MAINLY FOR THE LOSS OF
ELECTRICAL POWER IN MANY LOCATIONS ACROSS THE AREA. OUTSIDE OF
THESE CONCERNS...ALSO EXPECT SHOWERS/THUNDERSTORM DEVELOPMENT
ACROSS HIGHER TERRAIN WHERE BEST SFC AND LLVL CONVERGENCE IS NOTED.
REGARDING CONVECTIVE MODE/HAZARDS...NOT EXPECTING WIDESPREAD/ORGANIZED
SEVERE THUNDERSTORMS WITH SHEAR AROUND 10-20KTS UNDER WEAK FLOW
ALOFT AND HIGH WBZ/FZ LEVEL HEIGHTS. HOWEVER WITH STEEP LOW LEVEL
LAPSE RATES AND SFC- MIDLEVEL THETA-E DIFFERENCES OF 25C-30C...SOME
DOWNBURST POTENTIAL EXISTS. EVEN TO THIS END...NO STRONG WINDS ALOFT
REALLY TO MIX DOWN...SO THIS THREAT APPEARS RELATIVELY MINIMAL AS
WELL.
SHOWER/THUNDERSTORM ACTIVITY SHOULD WANE DURING THE LATE EVENING AND
OVERNIGHT HOURS WITH THE LOSS OF DAYTIME HEATING BUT SOME SHOWER/STORM
ACTIVITY CAN/T BE COMPLETELY RULED OUT AND WILL CONTINUE AT LEAST
SLIGHT CHANCE POPS OVERNIGHT. FOG WILL BE LIKELY PARTICULARLY WHERE
RAINFALL IS RECEIVED TODAY.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
MODELS SUGGEST AN ACTIVE 4TH OF JULY FOR SECTIONS OF THE CWA. ANOTHER
MCS IS FORECAST TO DEVELOP AND MOVE SOUTH FROM THE GREAT LAKES. WILL
HAVE TO MONITOR THIS VERY CLOSELY. CONDITIONS ARE FAVORABLE FOR THIS
DEVELOPMENT AS NORTHWEST FLOW PERSISTS. THE EXACT STRENGTH AND
DIRECTION IS IN QUESTION.
THE CHANCE FOR THUNDERSTORMS DECREASE SLIGHTLY BY THURSDAY INTO
FRIDAY. THIS CONTINUES TO BE CONSISTENT WITH PREVIOUS FORECASTS.
WILL MAKE A FEW MINOR ADJUSTMENTS ONLY.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS A FRONTAL SYSTEM
SLIDES SOUTH THIS WEEKEND. SURFACE HIGH PRESSURE WILL FOLLOW THIS
SYSTEM. ONCE AGAIN...THE CWA IS IN NORTHWEST FLOW AS AN UPPER LOW IS
NORTHEAST AND A RIDGE OF HIGH PRESSURE IS SOUTHWEST. HAVE FOLLOWED
HPC AND KEPT HOT TEMPS AND CONTINUED THUNDERSTORM CHANCES THROUGH
MUCH OF THIS PERIOD.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
18Z TUESDAY THRU 18Z WEDNESDAY...
UPPER HIGH ANCHORED OVER THE MID WEST WITH NORTHWEST FLOW ALOFT OVER
THE OHIO VALLEY THIS PERIOD. CONDITIONALLY UNSTABLE ATMOSPHERE WILL
LEAD TO SCATTERED MAINLY AFTERNOON TSTMS MOST AREAS. EXCEPTION WILL
BE THE TAIL END OF AN MCS THAT MAY CLIP NORTHEASTERN WV LATER THIS
AFTERNOON AS IT DROPS SOUTHEAST...AFFECTING MAINLY CKB AND EKN.
OTHERWISE...EXCEPT FOR LOCALLY MVFR TO IFR RIVER AND VALLEY FOG 07Z
TO 12Z WED...EXPECT VFR OUTSIDE OF CONVECTION.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: MOST ORGANIZED AFTERNOON TSTM DEVELOPMENT
DEPENDS ON MCS DEVELOPMENT. FOG TIMING EVOLUTION AND INTENSITY MAY
VARY TONIGHT.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H M
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H H H H M M L
PKB CONSISTENCY H H H H H H H H H H H M
CKB CONSISTENCY H H H H H H H H H H H M
AFTER 18Z WEDNESDAY...
NO WIDESPREAD IFR CONDITIONS EXPECTED AT THIS TIME.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR WVZ005>011-
013>020-024>032.
OH...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR OHZ066-067-075-
076-083>087.
KY...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR KYZ101>103-105.
VA...NONE.
&&
SYNOPSIS...JSH/50
NEAR TERM...JMV/50
SHORT TERM...JB
LONG TERM...JB
AVIATION...JMVHazardous weather outlook, Jul 3, 4:22 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 422 AM EDT TUE JUL 3 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032- 040830- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR- 422 AM EDT TUE JUL 3 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ033>040-046-047-040830- DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 422 AM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 2:32 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
232 PM EDT TUE JUL 3 2012
WVZ016-018-028>030-031900-
BRAXTON WV-CALHOUN WV-GILMER WV-LEWIS WV-ROANE WV-
232 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL CALHOUN...GILMER...NORTH
CENTRAL ROANE...NORTHWESTERN BRAXTON AND SOUTHERN LEWIS COUNTIES...
AT 228 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 6 MILES
EAST OF GLENVILLE TO 5 MILES SOUTHWEST OF GLENVILLE TO 8 MILES
SOUTHEAST OF GRANTSVILLE TO 8 MILES SOUTH OF GRANTSVILLE...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR ORMA AROUND 240 PM...STOUTS MILLS AROUND
245 PM...CEDARVILLE AROUND 250 PM...SHOCK AROUND 255 PM AND
BURNSVILLE AROUND 300 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
75 AND 93.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3894 8034 3882 8057 3868 8095 3881 8136
3892 8100 3906 8077 3896 8032
16The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:32 PM EDT | Special Weather Statement | RLX | Calhoun, Gilmer, Lewis | 28 min |
| Jul 3, 3:22 PM EDT | Heat Advisory | RLX | Boone, Braxton, Cabell, Calhoun, Clay, Doddridge and 18 more | 28 hr |
| Jul 3, 4:05 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 25 min |
| Jul 3, 4:56 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Roane, Wirt | 34 min |
| Jul 3, 5:04 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Tyler | 26 min |
| Jul 3, 5:24 PM EDT | Special Weather Statement | RLX | Clay, Kanawha | 36 min |
| Jul 3, 5:29 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Roane | 31 min |
| Jul 3, 5:31 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Kanawha | 29 min |
| Jul 3, 5:43 PM EDT | Special Weather Statement | RLX | Pleasants, Tyler | 32 min |
| Jul 3, 6:07 PM EDT | Special Weather Statement | RLX | Roane | 23 min |
| Jul 3, 6:53 PM EDT | Special Weather Statement | RLX | Fayette | 37 min |
| Jul 3, 6:59 PM EDT | Special Weather Statement | RLX | Nicholas | 31 min |
| Jul 3, 7:09 PM EDT | Special Weather Statement | RLX | Kanawha | 36 min |
| Jul 3, 7:13 PM EDT | Special Weather Statement | RLX | Harrison | 32 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.